# SDR ASAA2020103033489

- Difficulty date: October 30, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 8,439 hours, 2,261 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 2910 · Hydraulic System, Main
- Part: Precooler
- Part number: D2902083100000
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC G SYSTEM LO PR.  GROUNDED-YES.  G HYDRAULIC PRESSURE LINE IN PYLON FWD OF PRE-COOLER RUPTURED.  R & R G SYSTEM PRESSURE LINE, PER REF 29-11-49-00-813-A PRESSURE LINE ROBBED FROM N925VA LP 60031954.  G SYSTEM PRESSURE OPERATIONS CHECK GOOD.
